Publishing house Radiotekhnika

"Publishing house Radiotekhnika":
scientific and technical literature.
Books and journals of publishing houses: IPRZHR, RS-PRESS, SCIENCE-PRESS

Тел.: +7 (495) 625-9241


On a family of quasi-invariant measures and related representations of a diffeomorphisms group


E.D. Romanov - Post-graduate Student, Department of Mathematical Analysis, Faculty of Mechanics and Mathematics, Lomonosov Moscow State University. E-mail:

A family of quasi-invariant measures on the special functional space of curves with respect to the action of diffeomorphisms is constructed. An explicit expression for the Radon-Nikodym derivative of the transformed measure relative to the original one is presented. The stochastic Ito integral allows to express the result in an invariant form for a wider class of diffeomorphisms and to simplify calculations related with unitary representation. A general structure of the unitary representations based on such quasi-invariant measure described. The irreducibility proved in the case of the special measure choice. A geometric interpretation of the action considered together with a generalization to the multidimensional case makes such representations applicable to problems of quantum mechanics.


  1. Presli A., Sigal G. Gruppy petel. M.: Mir. 1990.
  2. Ismagilov R.S. Ob unitarnykh predstavlenijakh gruppy diffeomorfizmov okruzhnosti // Funkcionalnyjj analiz. 1971. T. 5. № 3. S. 45–53.
  3. Vershik A.M., Gelfand I.M., Graev M.I. Predstavlenija gruppy diffeomorfizmov // UMN. 1975. T. 30. № 6. S. 3-50.
  4. SHavgulidze E.T. Odin primer mery, kvaziinvariantnojj otnositelno dejjstvija gruppy diffeomorfizmov okruzhnosti // Funkcionalnyjj analiz i ego prilozhenija. 1978. T. 12. № 3. S. 55–60.
  5. SHavgulidze E.T. Ob odnojj mere, kvaziinvariantnojj otnositelno dejjstvija gruppy diffeomorfizmov konechnomernogo mnogoobrazija // Dokl. AN SSSR. 1988. T. 303. № 4. S. 811–814.
  6. Shavgulidze E.T. Some Properties of Quasi-Invariant Measures on Groups of Diffeomorphisms of the Circle // Russian Journal of Mathematical Physics. 2000. V. 7. № 4. R. 464-472.
  7. Dosovitskii A.A. Quasi-invariant measures on sets of piecewise smooth homeomorphisms of closed intervals and circles and representations of diffeomorphism groups // Russ. J. Math. Phys. 2011. V. 18. № 3. R. 258-296.
  8. Agrachev A.A., Gamkrelidze R.V. EHksponencialnoe predstavlenie potokov i khronologicheskoe ischislenie // Matematicheskijj sbrnik. 1978. T. 107. № 149. S. 468–532.
  9. Oksendal B. Stokhasticheskie differencialnye uravnenija. Vvedenie v teoriju i prilozhenija / Per. s angl. M.: AST. 2003.
  10. Go KH.-S. Gaussovskie mery v banakhovykh prostranstvakh. M.: Mir. 1979.
  11. Bernshtejjn S.N. O zakone bolshikh chisel // Soobshhenija KHarkovskogo matematicheskogo obshhestva. 1918. Cer. 2. № 16. S. 82-87.
  12. Cameron R.H., Graves R.E. Additive functionals on a space of continuous functions // I. Trans. Amer. Math. Soc. 1951. №70. R. 160–176.


June 24, 2020
May 29, 2020

© Издательство «РАДИОТЕХНИКА», 2004-2017            Тел.: (495) 625-9241                   Designed by [SWAP]Studio